# SDR DALA2020123004345

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,018 hours, 30,774 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Row 32 Rt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 32RH SIDE PSU PANEL FAILED TO OPEN ON OXY MASK TEST.  CORRECTIVE ACTION: ON SECOND TEST PSU PANEL PASSED TEST.  OK FOR SERVICE.
